Atripila & Back tightness?
Dec 5, 2007
I recently changed to Atripila from Sustiva, Emtrivia & Ziagen. I am experiencing sever tighness in my thoracic area of my back and my Chiropractor suggested I see if it wasrelated to my change in meds??
Response from Dr. Henry
The new drug in Atriple (tenofovir) would rarely cause localized muscle spasm/tightness so I generally would not link the switch to Atripla to your new symptoms but look for alternative explanations. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If The Viral Load Is Zero Does That Mean You Have Cleared The Hepatitis C Virus?
- Will Baking Soda Help With Herpes?
- What To Do If Antibiotics Not Helping Bacterial Vaginosis?
- What Restrictions Do You Have When You Have Herpes?
- What Happens If You Don't Treat Herpes?
- Time Frame For Before Herpes Shows Up On An Std Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.